Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

Almost sure invariance principle for non-autonomous holomorphic dynamics in $ \mathbb{P}^k$


Author: Turgay Bayraktar
Journal: Conform. Geom. Dyn. 22 (2018), 45-61
MSC (2010): Primary 37F10, 60F17, 32H50
DOI: https://doi.org/10.1090/ecgd/319
Published electronically: May 31, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an almost sure invariance principle, a strong form of approximation by Brownian motion, for non-autonomous holomorphic dynamical systems on complex projective space $ \mathbb{P}^k$ for Hölder continuous and DSH observables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10, 60F17, 32H50

Retrieve articles in all journals with MSC (2010): 37F10, 60F17, 32H50


Additional Information

Turgay Bayraktar
Affiliation: Faculty of Engineering and Natural Sciences, Sabancı University, İstanbul, Turkey
Email: tbayraktar@sabanciuniv.edu

DOI: https://doi.org/10.1090/ecgd/319
Keywords: Almost sure invariance principle, Central Limit Theorem, holomorphic maps, non-autonomous dynamical systems
Received by editor(s): April 8, 2017
Received by editor(s) in revised form: November 14, 2017, and January 14, 2018
Published electronically: May 31, 2018
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society